Hello,I'm doing 750 mg test cycle and experiencing headaches while lifting.My first tought was high bp,but I went to the doctor and it was 135/80,slightly higher than normal but I don't think it's high enough to cause headache?I'm taking adex 0,5 eod and drinking gallon of water a day.What could be a reason?This is week 5 and headaches begun last week,just when the test kicked in.
Yeah your BP was fine when you were seated getting your BP checked.. Have your BP checked while squatting 400lbs and yeah, your BP may be a problem.
Is this your first cycle?
BP is measured relaxed.
Did you ever get headaches before?
Might just be a reaction man. I have headaches for a few days after I start injecting prop. They went away. Enduring 5 weeks of headache though?? Damn.... Maybe your gear is bunk.... Dunno.
Yes,but that was years before,I think because of summer heat and/or not breathing properly.
I didn't had them first 3 weeks,they begun in week 4 when test kicked in.Gear isn't bunk,I got insane pumps,incrased strength and libido.Headache is only when working out.
I have no idea man, check your bp again every day and see if its ever high, try taking some baby asprin before training for better bloodflow, did you start a new preworkout or anything? Taking any orals preworkout?
I am not a seasoned expert, but I think I would lower my test dose. 750mg/wk seems a rather high dose to start with anyway. Most people subscribe to the strategy to use the fewest amount of drugs possible to reach your goal. Not only will you have a better handle on side effects, but will leave room for growth.
I had a hard time accepting not being able to do what you want in terms of what you can take, but everyone is different and responds to things differently. Maybe you found the upper end of your maximum test dose and will need to add something else next time. Remember, health first.
I'm gong to see a doctor tomorrow.No,I'm not taking orals or anything preworkout.
I'm not an expert,but I think that pretty much any steroid incrases bp more than test does?I mean boldenone does,deca does,not to mention tren...I hope this is not because of bp,going to see doc tomorrow.Could test cause headaches which are not related to bp?
Bp is different person to person. Im running 1g of eq with test and bp was 122 over 73.
Check your hematocrit. Get a cbc panel done. Maybe your blood has thickened from obvious increase in RBC
No shit sherlock but you said you had headaches while lifting. so I assumed that squatting and deadlifting heavy was driving up your BP during your training sessions but because you had your BP tested relaxed this did not show up.
Don't hold the breath while you lifting.